Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cold sweats, weakness and headache post cataract surgery?

hi...i am a 67yr old female; I had cataract surgery 2 days ago. The eye is healing fine with 1 drop Gentamicin 4 times daily, and 1 drop Prednisolone every 2 hrs. I felt normal until I got up to shower and eat supper. Then I got the cold sweats, weakness, head stillaches, tho i am in my easy bed chair. upset stomach. Could this be caused by the steriod drops on the 6th day?? Is there something else I can take? I appreciate any advice here..thanx GEEZE, I SHOULD HAVE FIGURED. I MUSTA IMAGINED THIS TO BE FREE !! THANX ANYAY, AND DONT SELL MY E MAIL
Fri, 19 Dec 2014
Report Abuse
Ophthalmologist 's  Response
Hello
Welcome to Health care magic.

I reviewed your history.
It seems from the history that you are having cold sweats, headache following cataract surgery.
These symptoms are not related to the use of steroid eye drops.
This requires evaluation to find out the underlying cause and treatment accordingly.

Hence I advice you to consult your doctor for examination for confirmation of diagnosis and treatment accordingly.

Hope this is helpful to you.

Do write back to me for further questions.

Thank you
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

7 weeks ago I had cataract surgery on my left eye. One week later I experienced strange pains in my head. Never in the same place. Behind the left...